Alert archive / New York / Frost Advisories in 2011
Frost Advisory 1, NWS Albany, NY
NWS Albany, NY issued this frost advisory at May 5, 2011, 4:33 PM EDT for 10 counties in New York; Northwest Hills Planning Region, Connecticut. It took effect at May 6, 2011, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2011, 4:33 PM EDT (20:33 UTC)
- In effect from
- May 6, 2011, 2:00 AM EDT
- Expired
- May 6, 2011, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 23 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151 WWUS71 KALY 052033 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 433 PM EDT THU MAY 5 2011 CTZ013-NYZ041-043-049-050-052-053-059-060-064-065-083-084-061200- /O.NEW.KALY.FR.Y.0001.110506T0600Z-110506T1200Z/ SOUTHERN LITCHFIELD-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY... ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY... TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 433 PM EDT THU MAY 5 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. * LOCATIONS...MID HUDSON VALLEY REGION...SOUTHERN LITCHFIELD COUNTY...THE GREATER CAPITAL REGION...AND THE LAKE GEORGE SARATOGA REGION. * HAZARDS...AREAS OF FROST. * TEMPERATURES...FALLING INTO THE MID 30S. * TIMING...AFTER MIDNIGHT...THROUGH DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
077 WWUS71 KALY 060823 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 423 AM EDT FRI MAY 6 2011 CTZ013-NYZ041-043-049-050-052-053-059-060-064-065-083-084-061200- /O.CON.KALY.FR.Y.0001.000000T0000Z-110506T1200Z/ SOUTHERN LITCHFIELD-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY... ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY... TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 423 AM EDT FRI MAY 6 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * LOCATIONS...MID HUDSON VALLEY...CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION AND SOUTHERN LITCHFIELD COUNTY. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE 30S. * TIMING...THROUGH DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
436 WWUS71 KALY 061151 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 751 AM EDT FRI MAY 6 2011 CTZ013-NYZ041-043-049-050-052-053-059-060-064-065-083-084-061300- /O.EXP.KALY.FR.Y.0001.000000T0000Z-110506T1200Z/ SOUTHERN LITCHFIELD-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY... ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY... TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 751 AM EDT FRI MAY 6 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING FOR THE MID HUDSON VALLEY...CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION AND SOUTHERN LITCHFIELD COUNTY.. TEMPERATURES WILL CONTINUE TO CLIMB RATHER QUICKLY THIS EARLY FRIDAY MORNING UNDER A MOSTLY SUNNY SKY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 5, 1:44 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 5, 1:44 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 144 PM EDT THU MAY 5 2011 .SYNOPSIS... LOW PRESSURE ALONG THE NEW ENGLAND COAST WILL MOVE NORTHWESTWARD INTO EASTERN CANADA TONIGHT. THE LOW WILL THEN MOVE GRADUALLY NORTHWARD OVER THE WEEKEND. IT WILL BE COOL TODAY WITH TEMPERATURES MODERATING TO SEASONABLE LEVELS FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 130 PM EDT...CLOUDS ASSOCIATED WITH COLD POOL CONTINUE TO EXPAND S AND W...NOW ENCOMPASSING MOST AREAS FROM ALBANY N AND E. IN ADDITION...SCATTERED TO NUMEROUS LIGHT RAIN SHOWERS HAVE DEVELOPED ACROSS THE UPPER HUDSON VALLEY REGION AND WEST FACING HIGHER ELEVATIONS ACROSS WESTERN NEW ENGLAND. WE EXPECT CLOUDS AND SHOWERS TO CONTINUE EXPANDING A BIT MORE S AND W OVER THE NEXT 1-3 HOURS. AS SUCH...HAVE BUMPED UP POPS SLIGHTLY INTO THE LIKELY RANGE ACROSS N/NE AREAS...AND HIGHER CHC RANGE INTO PORTIONS OF THE SOUTHERN TACONICS AND LITCHFIELD HILLS...AS WELL AS MOHAWK VALLEY REGION. STILL CAN NOT COMPLETELY RULE OUT ISOLATED THUNDER...AS WELL AS GRAUPEL/SMALL HAIL WITHIN ANY TALLER/HEAVIER SHOWERS...WITH THIS THREAT A BIT MORE ACROSS SOUTHERN AREAS WHERE MORE SUNSHINE AND DESTABILIZATION HAS OCCURRED. AS FOR TEMPS...MANY AREAS FROM ALBANY N AND E HAVE LIKELY EXPERIENCED MAXES...WITH TEMPS SLOWLY FALLING THIS AFTERNOON DUE TO CLOUDS AND DEVELOPING SHOWERS. TEMPS MAY STILL NUDGE UPWARD A DEGREE OR TWO IN SOUTHERN AREAS...BEFORE FALLING THERE AS WELL ONCE CLOUDS DEVELOP. PREVIOUS DISCUSSIONS FOLLOW... AS OF 10 AM...DEFINITIVE LINE FROM SKC TO OVC WAS ACROSS THE CWFA THIS MORNING PER THE 1KM VISIBLE IMAGERY. HOWEVER...WITH COLD POOL ALOFT AND THE 12Z SOUNDINGS SUGGESTING STEEP MID LEVEL LAPSE RATES...THIS SUN WILL HEAT THE SURFACE AND ALLOW FOR MORE CU TO DEVELOP THIS MORNING /DIFFERENTIAL HEATING BOUNDARY/. IN ADDITION...LATEST HRRR SUGGESTS CONVECTION DEVELOPING THIS AFTERNOON WHICH WILL INITIALLY BE TRIGGERED OVER THE TERRAIN AND WHERE THE SUN HAS BEEN ABLE TO HEAT THE SFC PARCELS. FOR NOW...WE WILL LEAVE THUNDER OUT AS IT SEEMS THE PARCELS MAY HAVE A TOUGH TIME REACHING THAT -18 TO -20C. MAIN UPDATE WAS TO REORIENT POPS/WX AND HOURLY TEMPS/DEWPTS AND RELATED PRODUCTS. PREV AM DISC... SURFACE LOW PRESSURE ALONG THE NEW ENGLAND COAST WILL DEEPEN SOME TODAY AND BEGIN TO MOVE NORTHWESTWARD AS ITS DRAWN UNDER THE UPPER LEVEL LOW MOVING ACROSS THE REGION. IT WILL BE RATHER CHILLY TODAY WITH CLOUDS DOMINATING MUCH OF THE DAY ACROSS MOST OF THE FORECAST AREA/ BRISK AND GUSTY NORTHWESTERLY WINDS WILL DEVELOP. SCATTERED SHOWERS WILL OCCUR ESPECIALLY TO THE NORTH AND EAST OF THE CAPITAL DISTRICT. THE COLD POOL WILL MOVE OVER REGION AND STEEP LOW LEVEL LAPSE RATES WILL DEVELOP DURING THE DAY. ANY TALLER/DEEPER CLOUDS AND HEAVIER SHOWERS MAY CONTAIN SOME GRAUPEL/WET SNOW. HAVE LEANED TOWARD THE COLDER MET GUIDANCE TODAY...WILL NOT SEE MUCH OF A TEMPERATURE RANGE. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... CHANCES FOR SHOWERS AND CLOUD COVER WILL DECREASE FROM SOUTHWEST TO NORTHEAST TONIGHT AS THE NOW STACKED LOW MOVES NORTHWARD. IT WILL BE GET COLD WITH LOWS EXPECTED TO DROP IN THE 30S WITH 20S ACROSS SOME OF THE HIGHER TERRAIN. THE GROWING SEASON STARTS TODAY FOR THE THE MID HUDSON VALLEY...GREATER CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION AND SOUTHERN LITCHFIELD COUNTY. DESPITE HAVING TEMPERATURES COLD ENOUGH FOR FROST NOT CONFIDENT CONDITIONS WILL BE FAVORABLE FOR WIDESPREAD FROST TO DEVELOP. CLOUDS WILL BE ON THE DECREASE AND WINDS WILL WEAKEN SHIFTING TO THE SOUTHWEST OVERNIGHT. WILL CONTINUE TO MENTION THREAT OF FROST IN THE HAZARDOUS WEATHER OUTLOOK AND HAVE ADDED PATCHY FROST TO THE WEATHER GRIDS. THE LAKE GEORGE SARATOGA REGION COULD EVEN HAVE TEMPERATURES FALL TO THE FREEZING MARK. TEMPERATURES WILL MODERATE TO SEASONABLE LEVELS ON FRIDAY AS WE WILL GET SOME SUNSHINE AND HAVE A SOUTHWESTERLY FLOW AS THE LOW MOVES NORTHWARD. EXPECTING A DRY DAY. MOVE ENERGY WILL MOVE THROUGH THE LONGWAVE TROUGH OVER THE REGION THIS WEEKEND WITH ANOTHER THREAT OF SOME SHOWERS FRIDAY NIGHT MAINLY AFTER MIDNIGHT INTO SATURDAY. MORE SEASONABLE TEMPERATURES EXPECTED FOR SATURDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A WEAK FRONT WILL DIP SOUTH THROUGH THE REGION SUNDAY WITH A CANADIAN HIGH BUILDING IN MONDAY FOLLOWED BY ANOTHER FRONTAL SYSTEM APPROACHING FROM THE WEST TUESDAY INTO WEDNESDAY. FOR THE MOST PART...SOMEWHAT UNSETTLED WITH SLIGHT CHANCE OR LOW CHANCE POPS AND HIGHS MOSTLY IN THE 60S AND LOWS MOSTLY IN THE 30S AND LOWER 40S. FOR THE MOST PART...GMOS GUIDANCE. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR CONDITIONS WILL PERSIST AS AN UPPER LEVEL LOW OVER NORTHEASTERN NY/WESTERN NEW ENGLAND CONTINUES TO KEEP CLOUDS OVER KGFL AND KALB THIS AFTERNOON. A FEW SHOWERS IN THE AREA WILL CONTINUE THIS AFTERNOON...HAVE INCLUDED VCSH. THE LOW WILL SLOWLY PROGRESS NE TODAY AND TONIGHT...ALLOWING A RIDGE OF HIGH PRESSURE TO BUILD INTO THE AREA FOR TOMORROW. AS THE LOW MOVES OUT OF THE AREA...CLOUDS WILL DIMINISH THIS EVENING. WINDS OUT OF THE NW WITH GUSTS UP TO 30 KTS POSSIBLE THIS AFTERNOON...SUBSIDING THIS EVENING TO 5-11 KTS...AND FURTHER DIMINISHING AROUND MIDNIGHT. WINDS WILL PICK UP LATE FRIDAY MORNING OUT OF THE W TO SW AT 8-12 KTS AND WIND GUSTS DEVELOPING AT KALB. OUTLOOK... FRI NIGHT...VFR...CHC -SHRA KPOU AND SLIGHT CHC AT KALB AND KGFL. SAT...VFR...SLIGHT CHC -SHRA. SUN...VFR...CHC -SHRA. MON-TUE...VFR...SLIGHT CHC -SHRA. && .FIRE WEATHER... LOW PRESSURE ALONG THE NEW ENGLAND COAST WILL MOVE NORTHWESTWARD INTO EASTERN CANADA TONIGHT. THE LOW WILL THEN MOVE GRADUALLY NORTHWARD OVER THE WEEKEND. IT WILL BE COOL TODAY WITH TEMPERATURES MODERATING TO SEASONABLE LEVELS FOR THE WEEKEND. RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL ONLY DROP TO MINIMUMS OF OF 45 TO 55 PERCENT...WITH LOWER VALUES OF 35 TO 45 PERCENT IN THE MID HUDSON VALLEY AND HIGHER VALUES OF 55 55 TO 65 PERCENT ACROSS THE HIGHER TERRAIN. ON FRIDAY...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE 30S WITH A BIT HIGHER VALUES ACROSS THE HIGHER TERRAIN. BRISK AND GUSTY NORTHWESTERLY WINDS WILL DEVELOP TODAY WITH GUSTY SOUTHWESTERLY WINDS EXPECTED ON FRIDAY. && .HYDROLOGY... MINOR FLOODING OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST. MOST RIVERS AND STREAMS ARE NEARING CREST OR HAVE CRESTED FROM YESTERDAY RAINS. ANY ADDITIONAL RAINFALL WILL BE LIGHT AND HAVE LITTLE IF ANY AFFECT ON THE RIVERS. ONLY ISOLATED TO SCATTERED SHOWERS ARE EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK...IT DOES NOT APPEAR THAT ANY SIGNIFICANT RAINFALL WILL OCCUR ACROSS THE REGION THROUGH AT LEAST EARLY NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...KL/BGM/IAA SHORT TERM...IAA LONG TERM...RCK AVIATION...KGM FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, May 5, 4:51 AM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 451 AM EDT THU MAY 5 2011 CTZ013-NYZ041-043-049-050-052-053-059-060-064-065-083-084-061100- SOUTHERN LITCHFIELD-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 451 AM EDT THU MAY 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE THE MID HUDSON VALLEY...GREATER CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION AND SOUTHERN LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT. THE GROWING SEASON STARTS TODAY FOR THIS AREA. TEMPERATURES ARE EXPECTED TO DROP INTO THE 30S TONIGHT AND AREAS OF FROST ARE POSSIBLE...IF SKIES BECOME CLEAR AND WINDS DIMINISH ENOUGH. IF CONFIDENCE INCREASES FOR FAVORABLE CONDITIONS FOR FROST DEVELOPMENT...THEN FROST ADVISORIES WILL BE ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-MAZ001-025-NYZ032-033-038>040-042-047-048-051-054-058-061-063- 066-082-VTZ013>015-061100- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 451 AM EDT THU MAY 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...MOHAWK AND SCHOHARIE VALLEYS...EASTERN CATSKILLS...TACONICS...BERKSHIRES...LITCHFIELD HILLS AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 5, 1:15 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 115 PM EDT THU MAY 5 2011 NYZ032-033-038>043-047>054-058>061-063>066-082>084-051730- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 115 PM EDT THU MAY 5 2011 ...THE 2011 NEW YORK STATEWIDE TEST SEVERE WEATHER DRILL HAS BEGUN... THIS TEST DRILL IS IN SUPPORT OF NEW YORK SEVERE WEATHER AWARENESS WEEK. THIS IS A DRILL. THERE IS NO SEVERE WEATHER OCCURRING AT THIS TIME. THE NATIONAL WEATHER SERVICE AND THE NEW YORK STATE DISASTER PREPAREDNESS COMMISSION REMIND YOU TO BE PREPARED FOR SEVERE WEATHER. SEVERE WEATHER CAN KILL AND INJURE SO SEVERE WEATHER WARNINGS SHOULD BE TAKEN SERIOUSLY. YOU SHOULD PREPARE FOR SEVERE WEATHER AND DEVELOP A SEVERE WEATHER SAFETY PLAN. IDENTIFY SAFE SHELTERS WHERE YOU CAN GO SHOULD SEVERE WEATHER THREATEN. THIS IS A DRILL. ADDITIONAL INFORMATION ON SEVERE WEATHER SAFETY CAN BE OBTAINED BY VISITING THE NATIONAL WEATHER SERVICE OFFICE IN ALBANY AT WEATHER.GOV/ALBANY.
Nearby
Frost Advisories in New York, 2011Frost Advisories in Connecticut, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.